# SDR REXA2017090500973

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 9,436 hours, 6,333 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Separated
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND THE CAPTAIN`S SIDE OXYGEN MASK HARDNESS SEPARATED.  SWAPPED THE CAPTAIN`S OXYGEN MASK WITH OBSERVER`S IAW AMM 35-11-12.
